# SDR FDEA202008221984

- Difficulty date: August 22, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N559063
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H CUSP WEB ANGLE (MOP SILL) UPPER SURFACE HAS CORROSION AT BS 1623. REMOVED CORROSION AT MAIN CABIN L/H CUSP WEB ANGLE MOP SILL (CREASE BEAM)IAW B   757 SRM 51-10-02-OG.EVALUATED AREA ORIGINAL MAT .070" MAT REM .061",MAT LOSS .009"   FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-60-13-1A  FIG 101 DETAIL VIII. CUT OUT DAMAGE   AREA STA 1589,TRIMMED,LOCATED,DRILLED AND INSTALLED NEW MOP SILL (CREASE BEAM)   SECTION DIM 40" LONG,REPAIR SPLICE CHANNEL DIM 12" LONG,REPAIR STRAP DIM 11"X1",IAW B   757SRM 53-00-13-2R REPAIR 1,FIG 201 DETAIL II., ALT 1
